# SDR ASOA2014020509876

- Difficulty date: January 9, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,048 hours, 33,985 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STIFFENER ON AFT SIDE OF BULKHEAD CRACKED APPROX .75" LONG. STIFFENER IS ON OTBD SIDE OF LBL 36 & JUST ABOVE FLOOR LEVEL.  REMOVED CRACKED STIFFENER FROM AFT SIDE OF FS 621 BULKHEAD ON OTBD SIDE OF LBL 36 JUST ABOVE FLOOR LEVEL IAW  SRM CH 51-42-06.  LOCATED AND DRILLED NEW SERVICEABLE FS 621.00 STIFFENER IAW SRM 51-40-11.  PAINTED & INSTALLED NEW FS 621 STIFFENER, PN 601R-36008-51 IAW SRM 51-42-06 & 51-25-00.
